# SDR DXTA20082944

- Difficulty date: March 16, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N719QS
- Make and model: Gulstm 200
- Aircraft serial: 162
- Aircraft time: 534 hours, 321 cycles
- Engine: Pwc PW306A
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Location: Pitch
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AUTO PILOT PITCH FAILED.  PERFORMED HORIZONTAL STABILIZER TRIM SYSTEM INTERFERENCE TEST, TRAVEL TEST, AND FUNCTIONAL TEST I.A.W. G200 M.M. 27-40-00. OPS CHECK GOOD.
